# SDR AALA20100124LGA01

- Difficulty date: January 23, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N536AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 56,310 hours, 28,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19572
- Condition: Discharged
- Location: Cabin
- Part time: 56,310 hours, 28,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FORWARD OF OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK.
